# SDR HNAA0400068

- Difficulty date: July 18, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 40,264 hours, 44,821 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 864202
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT BAG BAY DOOR WARNING LIGHT ILLUMINATED.  CREW INSPECTED DOOR, NO DEFECTS NOTED.  CREW IS C/W APPENDIX 5 TO MEL WARNING LIGHT.  REMOVED AND REPLACED FWD BAG DOOR SENSOR, OPS CHECK GOOD.
